American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13D02) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 133 found      Go to page: 1 2 3 4 5

[61] Kyouko Kimura. Lyubeznik resolutions and the arithmetical rank of monomial ideals. Proc. Amer. Math. Soc. 137 (2009) 3627-3635. MR 2529869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Christopher A. Francisco, Huy Tài Hà and Adam Van Tuyl. Splittings of monomial ideals. Proc. Amer. Math. Soc. 137 (2009) 3271-3282. MR 2515396.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] David A. Cox and Evgeny Materov. Regularity and Segre-Veronese embeddings. Proc. Amer. Math. Soc. 137 (2009) 1883-1890. MR 2480267.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Michael Jöllenbeck and Volkmar Welker. Minimal resolutions via algebraic discrete Morse theory. Memoirs of the AMS 197 (2009) MR 2488864.
Book volume table of contents   

[65] Tokuji Araya. The Auslander-Reiten conjecture for Gorenstein rings. Proc. Amer. Math. Soc. 137 (2009) 1941-1944. MR 2480274.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] David Eisenbud and Frank-Olaf Schreyer. Betti numbers of graded modules and cohomology of vector bundles. J. Amer. Math. Soc. 22 (2009) 859-888. MR 2505303.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Satoshi Murai and Takayuki Hibi. Algebraic shifting and graded Betti numbers. Trans. Amer. Math. Soc. 361 (2009) 1853-1865. MR 2465820.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Alberto Corso and Uwe Nagel. Monomial and toric ideals associated to Ferrers graphs. Trans. Amer. Math. Soc. 361 (2009) 1371-1395. MR 2457403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Jürgen Herzog, Takayuki Hibi and Ngô Viêt Trung. Vertex cover algebras of unimodular hypergraphs. Proc. Amer. Math. Soc. 137 (2009) 409-414. MR 2448558.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Jürgen Herzog and Xinxian Zheng. Bounds for Hilbert coefficients. Proc. Amer. Math. Soc. 137 (2009) 487-494. MR 2448568.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Tony J. Puthenpurakal. On the upper bound of the multiplicity conjecture. Proc. Amer. Math. Soc. 136 (2008) 3429-3434. MR 2415026.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] David Eisenbud and Frank-Olaf Schreyer. Relative Beilinson monad and direct image for families of coherent sheaves. Trans. Amer. Math. Soc. 360 (2008) 5367-5396. MR 2415078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Juan Migliore, Uwe Nagel and Tim Römer. Extensions of the Multiplicity conjecture. Trans. Amer. Math. Soc. 360 (2008) 2965-2985. MR 2379783.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Hamidreza Rahmati. Free resolutions of parameter ideals for some rings with finite local cohomology. Proc. Amer. Math. Soc. 136 (2008) 467-474. MR 2358485.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Daniel Katz and Emanoil Theodorescu. On the degree of Hilbert polynomials associated to the torsion functor. Proc. Amer. Math. Soc. 135 (2007) 3073-3082. MR 2322736.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] David Eisenbud. Syzygies, degrees, and choices from a life in mathematics. Retiring Presidential Address. Bull. Amer. Math. Soc. 44 (2007) 331-359. MR 2318155.
Abstract, references, and article information   
View Article: PDF

[77] Christopher A. Francisco and Adam Van Tuyl. Sequentially Cohen-Macaulay edge ideals. Proc. Amer. Math. Soc. 135 (2007) 2327-2337. MR 2302553.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Giulio Caviglia. Bounds on the Castelnuovo-Mumford regularity of tensor products. Proc. Amer. Math. Soc. 135 (2007) 1949-1957. MR 2299466.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Christel Rotthaus and Liana M. Sega. On a class of coherent regular rings. Proc. Amer. Math. Soc. 135 (2007) 1631-1640. MR 2286070.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Marc Chardin, Nguyen Cong Minh and Ngo Viet Trung. On the regularity of products and intersections of complete intersections. Proc. Amer. Math. Soc. 135 (2007) 1597-1606. MR 2286067.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Hans-Christian Graf v. Bothmer. Scrollar syzygies of general canonical curves with genus $\le 8$. Trans. Amer. Math. Soc. 359 (2007) 465-488. MR 2255182.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Srikanth Iyengar and Tony J. Puthenpurakal. Hilbert-Samuel functions of modules over Cohen-Macaulay rings. Proc. Amer. Math. Soc. 135 (2007) 637-648. MR 2262858.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Giuliana Fatabbi, Brian Harbourne and Anna Lorenzini. Resolutions of ideals of fat points with support in a hyperplane. Proc. Amer. Math. Soc. 134 (2006) 3475-3483. MR 2240658.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Jürgen Herzog, Takayuki Hibi and Xinxian Zheng. The monomial ideal of a finite meet-semilattice. Trans. Amer. Math. Soc. 358 (2006) 4119-4134. MR 2219013.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] J. William Hoffman and Hao Hao Wang. Curvilinear base points, local complete intersection and Koszul syzygies in biprojective spaces. Trans. Amer. Math. Soc. 358 (2006) 3385-3398. MR 2218980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Euisung Park. On higher syzygies of ruled surfaces. Trans. Amer. Math. Soc. 358 (2006) 3733-3749. MR 2218997.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Aron Simis. The depth of the Jacobian ring of a homogeneous polynomial in three variables. Proc. Amer. Math. Soc. 134 (2006) 1591-1598. MR 2204268.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] Naoki Terai and Ken-ichi Yoshida. Buchsbaum Stanley--Reisner rings with minimal multiplicity. Proc. Amer. Math. Soc. 134 (2006) 55-65. MR 2170543.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Daniel Giaimo. On the Castelnuovo-Mumford regularity of connected curves. Trans. Amer. Math. Soc. 358 (2006) 267-284. MR 2171233.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Irena Peeva. Consecutive cancellations in Betti numbers. Proc. Amer. Math. Soc. 132 (2004) 3503-3507. MR 2084070.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 133 found      Go to page: 1 2 3 4 5


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia